Heights of Heegner points on Shimura curves

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07004

Annals of Mathematics, 153, 27-147, 2001
No abstract uploaded!
Heegner points, Shimura curves
[ Download ] [ 2018-08-04 23:15:25 uploaded by shouwu ] [ 472 downloads ] [ 0 comments ]
@inproceedings{shou-wu2001heights,
  title={Heights of Heegner points on Shimura curves},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804231525865432126},
  booktitle={Annals of Mathematics},
  volume={153},
  pages={27-147},
  year={2001},
}
Shou-Wu Zhang. Heights of Heegner points on Shimura curves. 2001. Vol. 153. In Annals of Mathematics. pp.27-147. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804231525865432126.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved